International Journal of Differential Equations

Affine Discontinuous Galerkin Method Approximation of Second-Order Linear Elliptic Equations in Divergence Form with Right-Hand Side in L1

Abdeluaab Lidouh and Rachid Messaoudi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the standard affine discontinuous Galerkin method approximation of the second-order linear elliptic equation in divergence form with coefficients in LΩ and the right-hand side belongs to L1Ω; we extend the results where the case of linear finite elements approximation is considered. We prove that the unique solution of the discrete problem converges in W01,qΩ for every q with 1q<d/d-1 (d=2 or d=3) to the unique renormalized solution of the problem. Statements and proofs remain valid in our case, which permits obtaining a weaker result when the right-hand side is a bounded Radon measure and, when the coefficients are smooth, an error estimate in W01,qΩ when the right-hand side f belongs to LrΩ verifying TkfH1Ω for every k>0, for some r>1.

Article information

Source
Int. J. Differ. Equ., Volume 2018 (2018), Article ID 4650512, 15 pages.

Dates
Received: 4 February 2018
Accepted: 21 May 2018
First available in Project Euclid: 19 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1537322435

Digital Object Identifier
doi:10.1155/2018/4650512

Mathematical Reviews number (MathSciNet)
MR3827848

Zentralblatt MATH identifier
06915953

Citation

Lidouh, Abdeluaab; Messaoudi, Rachid. Affine Discontinuous Galerkin Method Approximation of Second-Order Linear Elliptic Equations in Divergence Form with Right-Hand Side in ${L}^{1}$. Int. J. Differ. Equ. 2018 (2018), Article ID 4650512, 15 pages. doi:10.1155/2018/4650512. https://projecteuclid.org/euclid.ijde/1537322435


Export citation

References

  • G. Dal Maso, F. Murat, L. Orsina, and A. Prignet, “Renormalized solutions of elliptic equations with general measure data,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, vol. 28, no. 4, pp. 741–808, 1999.MR1760541
  • P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre, and J. L. Vázquez, “An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations,” Ann. Scuola Norm. Sup. Pisa, vol. 22, no. 2, pp. 241–273, 1995.MR1354907
  • D. A. Di Pietro and A. Ern, “Mathematical aspects of discontinuous Galerkin methods,” Mathématiques et Applications, vol. 69, 2011.
  • J. Casado-Daz, T. Chacón Rebollo, V. Girault, M. Gómez Mármol, and F. Murat, “Finite elements approximation of second order linear elliptic equations in divergence form with right-hand side in L1,” Numerische Mathematik, vol. 105, no. 3, pp. 337–374, 2007.MR2266830
  • L. Boccardo and T. Gallouët, “Nonlinear elliptic and parabolic equations involving measure data,” Journal of Functional Analysis, vol. 87, no. 1, pp. 149–169, 1989.MR1025884
  • P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, The Netherlands, 1978.MR0520174
  • P. Grisvard, Singularities in Boundary Value Problems, Masson, Paris, 1992.MR1173209
  • M. Dauge, Elliptic Boundary Value Problems on Corner Domains, vol. 1341 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1988.MR961439
  • L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998.MR1625845
  • H. Brezis, Analyse Fonctionnelle, Masson, Paris, France, 1983.MR697382 \endinput